2019
Том 71
№ 6

All Issues

Shestakov S. S.

Articles: 2
Article (Ukrainian)

On topological groups with weak minimality (maximality) condition for noncompact subgroups

Poletskikh V. M., Shestakov S. S.

↓ Abstract   |   Full text (.pdf)

Ukr. Mat. Zh. - 1994. - 46, № 10. - pp. 1393–1398

We present the structure of a locally compact solvablep-group satisfying the weak minimality (maximality) condition for noncompact subgroups. As a consequence, we obtain the structure of a locally compact prosolvablep-group satisfying the minimality (maximality) condition for noncompact sub-groups. We also construct an example to demonstrate that these results are not true for arbitrary inductively compact locally compact totally disconnected solvable groups.

Article (Ukrainian)

On conditions of distributivity for noncompact groups

Poletskikh V. M., Shestakov S. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 7-8. - pp. 1108–1111